# SDR SWAA2024021552573

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 57,231 hours, 31,538 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR HANDLE LOOSE<[01] CHECKED INSTALLATION OF INTERIOR DOOR HANDLE. HANDLE IS SECURED PER AMM 52-41-31-020-010
